On Matching Girth Domination Number of Graphs
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Research Paper | Mathematics | India | Volume 8 Issue 12, December 2019

On Matching Girth Domination Number of Graphs

L. Shyamala, G. Victor Emmanuel, M. Sudalai Kannu, I. Beno

A set M of edges of a graph G is a matching if no two edges in M are incident to the same vertex. A set S of vertices in G is a girth dominating set of G if every vertex in V-S is adjacent to atleast one vertex of girth graph is called the girth dominating set. the matching number is the maximum cardinality of a matching of G, while the girth domination number of G is the minimum cardinality taken over all girth domination number and is denoted by _g (G) also the addition of any edge decreases the girth domination number denoted by _mg (G).

Keywords: Matching, Domination Number, Girth Domination, Girth Domination Number, Girth dominating set and Matching Girth domination number

Edition: Volume 8 Issue 12, December 2019

Pages: 1468 - 1474

Share this Article

How to Cite this Article?

L. Shyamala, G. Victor Emmanuel, M. Sudalai Kannu, I. Beno, "On Matching Girth Domination Number of Graphs", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20203647, Volume 8 Issue 12, December 2019, 1468 - 1474

68 PDF Views | 56 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'Matching'

Research Paper, Mathematics, India, Volume 8 Issue 12, December 2019

Pages: 1468 - 1474

On Matching Girth Domination Number of Graphs

L. Shyamala, G. Victor Emmanuel, M. Sudalai Kannu, I. Beno

Share this Article

Research Paper, Mathematics, India, Volume 6 Issue 9, September 2017

Pages: 1213 - 1217

New Implementation of Paired Triple Connected Domination Number of a Graph

A. Rajeswari, G. Mahadevan

Share this Article

Research Paper, Mathematics, Korea, North, Volume 7 Issue 11, November 2018

Pages: 822 - 831

Hybrid Multiple Attribute Two-Sided Matching Decision Making Based on Grey Relational Fractional Programming Method

Sung-Chol Jang, Gol Kim

Share this Article

Similar Articles with Keyword 'Domination Number'

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1163 - 1166

Split Line Domination in Graphs

M. H. Muddebihal, U. A. Panfarosh, Anil R. Sedamkar

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 11, November 2016

Pages: 1280 - 1283

Bounds on Inverse and Double Domination Numbers of Fuzzy Square Graphs

N. Sarala, T. Kavitha

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 2630 - 2633

Signed Roman Domination Number of Generalized Petersen Graph

Shailaja S. Shirkol, Manjula C. Gudgeri

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 8, August 2016

Pages: 2046 - 2050

Complete and Complementary Domination Number in Interval Valued Fuzzy Graphs

N.Sarala, T.Kavitha

Share this Article

Research Paper, Mathematics, India, Volume 7 Issue 9, September 2018

Pages: 313 - 316

Zeroforcing and Power Domination for a Graph of Cartesian Products of Two Cycles m ? n ? 3

Dr. S. Chandrasekaran, A. Sulthana

Share this Article
Top